# SDR SIMA1555

- Difficulty date: June 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Aircraft time: 22,544 hours, 28,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3042BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5284 - ONE EMERGENCY EXIT LIGHT ON FLOOR TRACK LIGHTING OUT.  REMOVED AND REPLACED LAMP.  OPS CHECKED GOOD.  (X)
